Volume 12, Number 1, January 2006
|Page(s)||120 - 138|
|Published online||15 December 2005|
Semigeodesics and the minimal time function
Computer Science and Mathematics Division, Lebanese American University, Byblos Campus, P.O. Box 36, Byblos, Lebanon; email@example.com This paper was written while the author was an ATER at Institut Girard Desargues, Université Lyon I.
Accepted: 25 February 2005
We study the Hamilton-Jacobi equation of the minimal time function in a domain which contains the target set. We generalize the results of Clarke and Nour [J. Convex Anal., 2004], where the target set is taken to be a single point. As an application, we give necessary and sufficient conditions for the existence of solutions to eikonal equations.
Mathematics Subject Classification: 49J52 / 49L20 / 49L25
Key words: Minimal time function / Hamilton-Jacobi equations / viscosity solutions / minimal trajectories / eikonal equations / monotonicity of trajectories / proximal analysis / nonsmooth analysis.
© EDP Sciences, SMAI, 2006
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.